MathSciNet Relay Station
MathSciNet bibliographic data
MR202700 10.66
Iwasawa, Kenkichi; Sims, Charles C. Computation of invariants in the theory of cyclotomic fields. J. Math. Soc. Japan 18 1966 86–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement